# SDR SIMA201127702

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 3,104 hours, 1,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3808 THE CREW NOTICED THE CABIN EMERGENCY LIGHTS WERE INOPERABLE (CEILING LEVEL FLOOD).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW CRJ-700 AMM 33-51-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AICRAFT WAS RETURNED TO SERVICE.
